American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A26) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Ernesto Pérez-Chavela and J. Guadalupe Reyes-Victoria. An intrinsic approach in the curved $n$-body problem. The positive curvature case. Trans. Amer. Math. Soc. 364 (2012) 3805-3827.
Abstract, references, and article information   
View Article: PDF

[2] Dennis The. Invariant Yang-Mills connections over non-reductive pseudo-Riemannian homogeneous spaces. Trans. Amer. Math. Soc. 361 (2009) 3879-3914. MR 2491904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuji Sano. The best constant of the Moser-Trudinger inequality on $\textbf{S}^2$. Trans. Amer. Math. Soc. 356 (2004) 3477-3482. MR 2055742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tasso J. Kaper and Gregor Kovacic. Multi-bump orbits homoclinic to resonance bands. Trans. Amer. Math. Soc. 348 (1996) 3835-3887. MR 1329536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James Sherring and Geoff Prince. Geometric aspects of reduction of order . Trans. Amer. Math. Soc. 334 (1992) 433-453. MR 1149125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward Kasner and Aaron Fialkow. Geometry of dynamical trajectories at a point of equilibrium . Trans. Amer. Math. Soc. 41 (1937) 314-320. MR 1501904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. L. Synge. The apsides of general dynamical systems . Trans. Amer. Math. Soc. 34 (1932) 481-522. MR 1501649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Clyde M. Cramlet. A complete system of tensors of linear homogeneous second-order differential equations . Trans. Amer. Math. Soc. 34 (1932) 626-644. MR 1501654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lucien Feraud. On Birkhoff's Pfaffian systems . Trans. Amer. Math. Soc. 32 (1930) 817-831. MR 1501563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ernest P. Lane. The projective differential geometry of systems of linear homogeneous differential equations of the first order . Trans. Amer. Math. Soc. 30 (1928) 785-796. MR 1501458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Percey F. Smith. A theorem for space analogous to Ces\`aro's theorem for plane isogonal systems . Trans. Amer. Math. Soc. 18 (1917) 522-540. MR 1501083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. J. Wilczynski. One-parameter families and nets of plane curves . Trans. Amer. Math. Soc. 12 (1911) 473-510. MR 1500900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George Wilber Hartwell. Plane fields of force whose trajectories are invariant under a projective group . Trans. Amer. Math. Soc. 10 (1909) 220-246. MR 1500835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward Kasner. Natural families of trajectories: conservative fields of force . Trans. Amer. Math. Soc. 10 (1909) 201-219. MR 1500834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward Kasner. Errata: ``Natural families of trajectories: conservative fields of force'' [Trans.\ Amer.\ Math.\ Soc. {\bf 10} (1909), no. 2, 201--219; 1500834] . Trans. Amer. Math. Soc. 10 (1909) 510. MR 1500486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward Kasner. Dynamical trajectories: the motion of a particle in an arbitrary field of force . Trans. Amer. Math. Soc. 8 (1907) 135-158. MR 1500779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edward Kasner. The trajectories of dynamics . Trans. Amer. Math. Soc. 7 (1906) 401-424. MR 1500757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. J. Wilczynski. Reciprocal systems of linear differential equations . Trans. Amer. Math. Soc. 3 (1902) 60-70. MR 1500587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. J. Wilczynski. Covariants of systems of linear differential equations and applications to the theory of ruled surfaces . Trans. Amer. Math. Soc. 3 (1902) 423-450. MR 1500612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. J. Wilczynski. Errata: ``Geometry of a simultaneous system of two linear homogeneous differential equations of the second order'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 4, 343--362; 1500572] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. J. Wilczynski. Geometry of a simultaneous system of two linear homogeneous differential equations of the second order . Trans. Amer. Math. Soc. 2 (1901) 343-362. MR 1500572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia